My Dr prescribed vicodin for my "ongoing" cluster migraine,however,every time I take it takes away the pulsating pain but it makes me feel sicker overall.Extremely tired,numb,I have facial pain also... don't know what to do... please help
natfer83, it may be too strong for you, and if its causing nausea, like most pain meds, ask your dr for zofran, its an anti nausea medication that most drs will give along with pain meds, what is the strength is it 5 or 7.5 mg? mabe you can break the pill in half, hope this helps
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
Posted 18 Apr 2011 • 1 answer
I can only take Vicodin ES or Vicodin brand name. The generic versions have zero effect on me. I've?
Posted 23 Jul 2012 • 9 answers
Posted 20 Jan 2015 • 2 answers
Posted 9 Mar 2016 • 0 answers